The generalization of the Du Bois-Reymond lemma for functions of two variables to the case of partial derivatives of any order

Tom 35 / 1996

Dariusz Idczak Banach Center Publications 35 (1996), 221-236 DOI: 10.4064/-35-1-221-236

Streszczenie

In the paper, the generalization of the Du Bois-Reymond lemma for functions of two variables to the case of partial derivatives of any order is proved. Some application of this theorem to the coercive Dirichlet problem is given.

Autorzy

  • Dariusz Idczak

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek